Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
29 p, 5.8 MB Zero--Hopf bifurcations in 3-dimensional differential systems with no equilibria / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use averaging theory for studying the Hopf and zero--Hopf bifurcations in some chaotic differential systems. These differential systems have a chaotic attractor and no equilibria. Numerically we show the relation between the existence of the periodic solutions studied in these systems and their chaotic attractors.
2018 - 10.1016/j.matcom.2018.03.008
Mathematics and computers in simulation, Vol. 151 (Sep. 2018) , p. 54-76  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.